Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Nexplanon/implant questions. Need advice!

(3 Posts)
Caligirl92 Mon 20-Mar-17 15:07:01

I'm 24 and I've had the implant in for about 2 years (april). In the beginning it was fine I had no weight gain, no real symptoms of having it. However now I just feel like it's ruining my body.
I've put on about 15-20 pounds and can't seem to lose any of it and I always feel bloated. I now have acne. My back and body have been very achy lately and my energy levels feel way down. My routines haven't changed since I got it inserted.
I have little to no desire to have intercourse and when I do feel in the mood it hurts so bad on my left side. I never had a problem like that before I had it inserted. Different positions don't help, even when I'm on top it hurts like hell and then the next day it still feels like a small pain on my left side.
I just feel like lately the implant has me slowly going down in every way possible. sad
Before the implant I was on depo and didn't feel any of these symptoms. I'm thinking of getting it removed because I feel like it's just ruining my life at this point.
I would appreciate anyone's similar stories or advice on this.
Thanks smile

user1490100454 Thu 23-Mar-17 18:44:00

It's not for everyone, it may be that implant just doesn't work for you.
I've just had mine taken out last week, it's only been in 5 months and I'd had enough! I was extremely anxious - didn't want to go to work, didn't feel like driving in case something happened, didn't want to walk my dogs for fear of losing one and really didn't want the OH going away to work. I ate everything that wasn't nailed down and gained loads of weight and to top it all off I felt sick all the time.
I was however previously on microgynon pill and that was great, never had any issues.
Just a case of finding out what works !

Caligirl92 Sun 26-Mar-17 04:55:44

Thanks! I'm going in on Thursday to get a pelvic exam to make sure I don't have a cyst because of the pain. Also getting the thing removed and switching to the pills and hopefully I will feel better. confused I've also felt anxious at times as well as light headed. It's been the worst.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now